×

Found 277 Documents (Results 1–100)

Optimal feedback for stochastic linear quadratic control and backward stochastic Riccati equations in Infinite dimensions. (English) Zbl 07830345

Memoirs of the American Mathematical Society 1467. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6875-0/pbk; 978-1-4704-7755-4/ebook). v, 107 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Birkhoff-James orthogonality: characterizations, preservers, and orthogonality graphs. (English) Zbl 07678103

Aron, Richard M. (ed.) et al., Operator and norm inequalities and related topics. Cham: Birkhäuser. Trends Math., 255-302 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Banach space valued weak second order stochastic processes. (English) Zbl 1489.60054

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 71-96 (2021).
MSC:  60G10 46E25
PDFBibTeX XMLCite
Full Text: DOI

A survey on the unconditional convergence and the invertibility of frame multipliers with implementation. (English) Zbl 1464.42029

Casey, Stephen D. (ed.) et al., Sampling: theory and applications. A centennial celebration of Claude Shannon. Based on talks given at the eleventh international sampling theory and applications conference, SAMPTA 2015, Washington, DC, USA, May 25–29, 2015. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 169-192 (2020).
MSC:  42C15 42B15
PDFBibTeX XMLCite
Full Text: DOI arXiv

Common denominator for value and expectation no-go theorems: extended abstract. (English) Zbl 1486.81012

Coecke, Bob (ed.) et al., Proceedings of the 14th international conference on quantum physics and logic, QPL’17, Nijmegen, The Netherlands, July 3–7, 2017. Waterloo: Open Publishing Association (OPA). Electron. Proc. Theor. Comput. Sci. (EPTCS) 266, 98-103 (2018).
MSC:  81P15
PDFBibTeX XMLCite
Full Text: arXiv Link

Multiplication properties in Gelfand-Shilov pseudo-differential calculus. (English) Zbl 1273.35334

Molahajloo, Shahla (ed.) et al., Pseudo-differential operators, generalized functions and asymptotics. Selected papers of the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0584-1/hbk; 978-3-0348-0585-8/ebook). Operator Theory: Advances and Applications 231, 117-172 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Convex optimization in infinite dimensional spaces. (English) Zbl 1237.90257

Blondel, Vincent D. (ed.) et al., Recent advances in learning and control. Festschrift for Mathukumalli Vidyasagar on the occasion of his sixtieth birthday. London: Springer (ISBN 978-1-84800-154-1/pbk). Lecture Notes in Control and Information Sciences 371, 161-179 (2008).
MSC:  90C48 90C25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field